# SDR SWIA201232021

- Difficulty date: October 15, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 21,870 hours, 13,122 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Inertia Reel
- Condition: Sticks
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SHOULDER HARNESS INERTIA REELS STICK.  (FLT 6410)  REPLACED CAPTAIN'S INERTIA REEL ASSEMBLY IN REFERENCE TO CMM.
